# SDR SWAA2013010311070

- Difficulty date: December 11, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT EDGE FRAME OF FWD GALLEY DOOR.  REPLACED EDGE FRAME OF FWD GALLEY DOOR IAW SRM B737-300 51-10-02 ITEM 8 AND INSTALLED IAW SRM B737-300 51-40-02 AND DRAWING
